# SDR DALA2021080304376

- Difficulty date: August 3, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 67,614 hours, 8,638 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Condition: Faulted
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3353 DURING CRUISE FLIGHT ATTENDANT FWD PANEL DISPLAYS CHECK DOOR PRESSURE FOR DOOR 3L. CORRECTIVE ACTION: CIDS RESET AND TEST PFMD PER AMM 23-73. NO FAULT FOUND. DOOR 3L PRESSURE CHKD ON SIGHT GAUGE. FOUND IN GREEN BAND. (6928382)
